# SDR SWIA2019080946175

- Difficulty date: June 13, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 43,070 hours, 36,578 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 574
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT FS 574 IS CORRODED AT THE L/H FLOOR SILL.  (C-CHECK)   REMOVED CORROSION ON FLOOR BEAM LOCATED AT FS574.00. C/W ALL STEPS OF REO.
